# SDR 98ZZZX184

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Scwzer G164B
- Engine: Pwa R1340*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Roller
- Part number: 5999
- Condition: Spalled
- Location: Valve Tappet
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT THE TIME OF ROUTINE MAINTENANCE, METAL WAS DISCOVERED IN THE OIL SCREEN AND FILTER AND ALSO THE CHIP DETECTOR LIGHT CAME ON.  UPON INSPECTION, FOUND THE VALVE TAPPET ROLLERS SPALLING.
